# SDR 2003FA0000216

- Difficulty date: March 7, 2003
- Submitted: March 7, 2003
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 8588
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Harness
- Condition: Misinstalled
- Location: Fire Bottles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECKED THE WIRING OF THE ENG FIRE BOTTLES IN SN 8604 BECAUSE DURING A SCHEDULED INSPECTION OF SN 8588 FOUND SQUIBS TO ENG FIRE BOTTLES MISWIRED.  IT WAS DISCOVERED THAT IN THEIR SCENARIO, YOU WOULD SEND FIRE RETARDANT TO THE WRONG ENG (PRESS SHOT FOR LT ENG, AND THE RETARDANT GO TO THE RT ENG).  DURING INSPECTION OF 8604 USING MM, IT WAS DISCOVERED CONNECTORS GH2 (ENG 2, SHOT 2) & GJ1 (ENG 2, SHOT 1) WERE REVERSED.  RESEARCHING RAC PRINT , IT APPEARS THAT SWITCHES RR & RT HAVE SHOT 1 & SHOT 2 LABELING REVERSED IN THE PRINT.  LABELING CONTRADICTS THE PRINT AND THE MM.  8604 WAS TESTED PER MM TO VERIFY THEY WERE CORRECTLY MARKED AND THEN BOTTLES WERE CONNECTED CORRECTLY.
